Reply
 
LinkBack Thread Tools Search this Thread
Old Feb 14th, 2012, 21:14 PM   1
epw329
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Nov 2011
Location: Tennessee
Posts: 22

Withdrawal Bleeding


Can you have withdrawal bleeding and still be pregnant? I'm wondering because I thought I would give birth control another shot after not having much luck with it because of adverse reactions, stopping it, becoming pregnant & miscarrying a few days after finding out...mainly because it's what my boyfriend wanted me to do. But, as I suspected, I still did not react well, even to Loestrin 24 that has a low dose of hormones. I get depressed, I have beyond insane mood swings, and I get to the point that I don't even want anything to do with my boyfriend. But, when I'm not on it, I'm completely normal.

Anywho, I took it at the beginning of the month, after AF and things didn't go so well. So, I didn't take it for the next four or five days, until my boyfriend asked if I had been taking it. I told him the truth, and took it again for the next two days since I felt guilty, and out came the psycho. After that I didn't take it. It's now four days later, and I started spotting, but it's almost more like a light period. I'm kind of confused because we have had sex, and I started to have pregnancy symptoms again. Mainly I'm constantly thirsty for water, and can drink loads of it, and even when I haven't had much to drink, I'm running to the bathroom often.

If anyone has experienced this and can give me some insight, I would greatly appreciate it!



Status: Offline
 
Old Feb 14th, 2012, 21:47 PM   2
Squiggy
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Feb 2012
Location: east coast, USA
Posts: 408
Have you been checked for diabetes?

Are you a salt snacker?

These could also, among other things, cause you to drink (and thus urinate) a lot.

I've never had breakthrough bleeding that heavy. But my situation is a little different. Firstly, I don't take that harshly to being on the pill. Second, I've been on the pill for 18 years and just went off it this month and I have the same issue with thirst and urination. For some reason I've been drinking a LOT of water. I also drink a lot of tea. And in turn I urinate often.
I'm also a salt snacker and I've been warned about diabetes in the past. So I need to get checked before I try to conceive this year.

Someone may be able to give you advice here, but honestly I think the best bet would be a doctor's visit.



 
Status: Offline
 
Old Feb 14th, 2012, 22:14 PM   3
epw329
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Nov 2011
Location: Tennessee
Posts: 22
I was checked for diabetes over a year ago, because I was having various symptoms due to being overweight. But when they tested me, I was on the low end of normal, and since losing weight I haven't had any of the problems.

I suppose it could be a million different things besides pregnancy, I was just curious since I know you're typically more fertile for up to three months after a miscarriage, and it's only been a month and a half since mine...and I haven't been consistent at all with the birth control, and we have had unprotected sex. But thank you for your input!



Status: Offline
 
Old Feb 15th, 2012, 09:04 AM   4
Squiggy
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Feb 2012
Location: east coast, USA
Posts: 408
Your welcome. I don't know anything about the effects of miscarriage. I'm sorry for your loss.



 
Status: Offline
 
Old Feb 16th, 2012, 04:09 AM   5
MindUtopia
Mum (Mom)
BnB Addict
 
 
Join Date: Jan 2012
Location: Dorset, UK
Posts: 5,490
Starting and stopping the pill like that can definitely cause you to have unusual bleeding and other weird symptoms. I missed only maybe about 4 pills from a packet a few months ago (honeymoon = being less responsible) and totally thought I was pregnant because my breasts got sore, had spotting, achyness, etc. So it can definitely screw around with your body if it's not consistent. Of course, it might not hurt to take a test to make sure you aren't pregnant before you decide what to do next. But if you do want to be on the pill, I would go back to your doctor and explain to them how you are feeling because they can help you find a pill that won't cause you to have problems. I've been on other pills in the past that made me pretty much a homicidal manic one day and a weeping depressed mess the next. It was horrible. Probably worst I've ever felt in my life. But I went back to my doctor and explained the problem and they tried me on other ones until we found something that worked. I'm now on Yasmin and I never had another issue with it again (and no period cramps either). If you want to be on the pill, just be persistent til you find one that works for you and stick on it, and then I'm sure you'll feel a lot better.



 
Status: Offline
 
Old Feb 27th, 2012, 21:32 PM   6
epw329
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Nov 2011
Location: Tennessee
Posts: 22
Well, I'm not sure if it happened before or after my confusion with the pill (I'm assuming after), but it turns out I am in fact pregnant again! I'm trying not to get too excited about it yet, or tell people right now just because it's very early and because of what I went through a couple of months ago. It's very scary for me. Thank you for all of the advice, though! It was much appreciated.



Status: Offline
 
Old May 27th, 2012, 18:52 PM   7
epw329
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Nov 2011
Location: Tennessee
Posts: 22
According to my scan at 10 wks, I'm due on Nov 7th, which they calculated that I would have become pregnant on Valentine's day...which was one of the days I though I was having withdrawal bleeding! Apparently it was implantation bleeding. Crazy!



 
Status: Offline
 
Old May 27th, 2012, 22:35 PM   8
Caitlin.
Mum (Mom)
Active BnB Member
 
 
Join Date: Jun 2010
Location: WV, USA.
Posts: 847
Aww, that's great!
Congratulations!



 
Status: Offline
 
Old May 28th, 2012, 03:38 AM   9
MindUtopia
Mum (Mom)
BnB Addict
 
 
Join Date: Jan 2012
Location: Dorset, UK
Posts: 5,490
Quote:
Originally Posted by epw329 View Post
According to my scan at 10 wks, I'm due on Nov 7th, which they calculated that I would have become pregnant on Valentine's day...which was one of the days I though I was having withdrawal bleeding! Apparently it was implantation bleeding. Crazy!
That's wonderful news! Congrats!!



 
Status: Offline
 
Reply



Bookmarks

Tags
bleeding , withdrawal

Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO